# SDR DALA2018030301379

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AT BS 148, BETWEEN RBL 30 AND 44.  THE FLOORBEAM WAS REPLACED IAW SRM 53-10-51-01-2, FIG 1, AND 51-40-08-0G.
